# SDR SWAA2023071979475

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 72,169 hours, 42,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE YELLOW COVER THAT COVERS PULL HANDLE UP IS MISSING.<[01] REPOSITIONED YELLOW SLIDE COVER IAW AMM 25-66-01.
